# SDR UALA2011052402531

- Difficulty date: May 24, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 79,678 hours, 12,973 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  APU OIL QTY STATUS MESSAGE.  SUPPLEMENTAL DATA UPDATE
